# SDR DL73K001034

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 47,063 hours, 38,222 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L WAS FOUND CORRODED FROM FS 907 TO FS 947.  THE STR WAS CUT AND REMOVED FROM FS 907 TO FS 1016 AND SPLICED IN PER ERA 3-53-11.
